RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2013, Volume 9, Number 3, Pages 332–359 (Mi jmag568)  

This article is cited in 4 scientific papers (total in 4 papers)

Inverse Scattering Problem for One-Dimensional Schrödinger Equation with Discontinuity Conditions

H. M. Huseynova, J. A. Osmanlib

a Baku State University, Department of Applied Mathematics, Baku, Azerbaijan
b Institute of Mathematics and Mechanics of NAS of Azerbaijan, Functional Analysis Department, Baku, Azerbaijan

Abstract: The direct and inverse scattering problems for the second order ordinary differential equation on the whole axis with discontinuity conditions at some point are considered.

Key words and phrases: inverse scattering problem, Schrödinger equation.

Full text: PDF file (363 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 34L05, 34L20, 34L25
Received: 25.07.2011
Revised: 20.06.2012
Language:

Citation: H. M. Huseynov, J. A. Osmanli, “Inverse Scattering Problem for One-Dimensional Schrödinger Equation with Discontinuity Conditions”, Zh. Mat. Fiz. Anal. Geom., 9:3 (2013), 332–359

Citation in format AMSBIB
\Bibitem{GusOsm13}
\by H.~M.~Huseynov, J.~A.~Osmanli
\paper Inverse Scattering Problem for One-Dimensional Schr\"odinger Equation with Discontinuity Conditions
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2013
\vol 9
\issue 3
\pages 332--359
\mathnet{http://mi.mathnet.ru/jmag568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322697400004}


Linking options:
  • http://mi.mathnet.ru/eng/jmag568
  • http://mi.mathnet.ru/eng/jmag/v9/i3/p332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Guseinov I.M., Mammadova L.I., “Reconstruction of the Diffusion Equation With Singular Coefficients For Two Spectra”, Dokl. Math., 90:1 (2014), 401–404  crossref  mathscinet  zmath  isi  elib  scopus
    2. Mamedov Kh.R., Kosar N.P., Cetinkaya F.A., “Inverse Scattering Problem For a Piecewise Continuous Sturm-Liouville Equation With Eigenparameter Dependence in the Boundary Conditon”, Proc. Inst. Math. Mech., 41:1 (2015), 16–24  mathscinet  zmath  isi
    3. H. M. Huseynov, F. Z. Dostuyev, “On determination of Sturm-Liouville operator with discontinuity conditions with respect to spectral data”, Proc. Inst. Math. Mech., 42:2 (2016), 143–153  mathscinet  zmath  isi
    4. I. M. Guseinov, F. Z. Dostuev, “Inverse Problems for the Sturm–Liouville Operator with Discontinuity Conditions”, Math. Notes, 105:6 (2019), 923–928  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:197
    Full text:71
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020